# SDR 0201786622

- Difficulty date: June 2, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N622US
- Make and model: Boeing 747251B
- Aircraft serial: 21704
- Aircraft time: 88,718 hours, 14,839 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 9406006542
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, SMOKE WAS COMING OUT OF CENTER SEAT IN ROW 37B.  SHUT DOWN THE ENTERTAINMENT SYSTEM AND CONTINUED TO HNL AND LANDED WITHOUT INCIDENT.  REPLACED SEAT 35ABC SEB.  SEAT 37ABC CHECKED NORMAL.
